# SDR 96FDEA00569

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 60208
- Condition: Corrosion
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON FLOOR BEAM BS 480 LBL 39 WL 208.  PERFORMED FLOOR BEAM REPAIR AT BS 480 LBL 39 WL 208 IAW  53-10-8 FEDEX 727 SRM AND ENGINEERING REQUEST.
